# SDR SWI2024F00442

- Difficulty date: September 17, 2023
- Submitted: May 30, 2024
- Operation: Air carrier
- Aircraft: N445SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7651
- Aircraft time: 42,104 hours, 38,224 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 409 S26l/R
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS BAY, AFT FACE FR 409, FOOT SPLICE HAS SIGNS OF CORROSION BETWEEN STGR 26L AND 26R   (C-CHECK RO 11/16/2023)   BLENDED OUT CORROSION AT AFT FACE FR409 FOOT SPLICE BETWEEN STGR26R AND 26L. NDT PERFORMED BY NDT UT/ET BY BARON NDT FAA CRS #5NDR545D, REPORT # $100223-24.ORIGINAL THICKNESS 0.063", MATERIAL LOSS 0.004", REMAINING MATERIAL 0.059" FOUND TO BE WITHIN LIMITS IAW CRJ 200 SRM 53-00-00
